# SDR SWAA2020040930047

- Difficulty date: March 11, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 41,374 hours, 24,603 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL;231AF AFT LH CORNER DELAMINATED / PASSENGER CABIN FLOOR PANEL 231AF; AFT L/H CORNER DELAMINATION REPAIRED IAW SRM 53-00-50-2R-10 PARA 3 STEPS A TO G
